Illinois Journal of Mathematics

The linear $p$-adic recurrence of order two

Morgan Ward

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 40-52.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631804

Digital Object Identifier
doi:10.1215/ijm/1255631804

Mathematical Reviews number (MathSciNet)
MR0138585

Zentralblatt MATH identifier
0099.02704

Subjects
Primary: 10.61

Citation

Ward, Morgan. The linear $p$-adic recurrence of order two. Illinois J. Math. 6 (1962), no. 1, 40--52. doi:10.1215/ijm/1255631804. https://projecteuclid.org/euclid.ijm/1255631804


Export citation